MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED MGS REAMER, LOCKING, S; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AUGMENTED MGS REAMER, LOCKING, S; ORTHOPEDIC MANUAL SURG INSTR
Model Number AUGMENTED MGS REAMER, LOCKING, S
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/31/2025, it was reported by a sales representative via (b)(4) that an ar-9675t-s reamer seized up during a case.While attached to the augment reamer shaft, and upon reaming the glenoid, the drill seized and failed to rotate any further.There were no implications for patient safety, and we were able to complete the case by opening another.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, incorrect assembly, and improper alignment of the device during insertion.Damage to the reamer can cause jamming when used with the mating part.

Brand Name
AUGMENTED MGS REAMER, LOCKING, S
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23569916
Report Number1220246-2025-05094
Device Sequence Number10172676
Product Code LXH
UDI-Device Identifier00888867499034
UDI-Public(01)00888867499034(11)250224(17)300131(10)15394215
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED MGS REAMER, LOCKING, S
Device Catalogue NumberAR-9675T-S
Device Lot Number15394215
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/31/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown